Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 472, NWS Albuquerque, NM

September 30, 2017Colfax County, Harding County, Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 5:10 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2017, 5:10 PM MDT (23:10 UTC)
Expired
Sep 30, 2017, 6:00 PM MDT
In force
50 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Colfax County, NM, Harding County, NM, Mora County, NM

The radar

The Cannon AFB radar (KFDX), 199 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 5:15 PM MDTHAIL 1.25Springer, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

734 
WUUS55 KABQ 302310
SVRABQ
NMC007-021-033-010000-
/O.NEW.KABQ.SV.W.0472.170930T2310Z-171001T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
510 PM MDT SAT SEP 30 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Harding County in northeastern New Mexico...
  Northeastern Mora County in northeastern New Mexico...
  Southeastern Colfax County in northeastern New Mexico...

* Until 600 PM MDT.

* At 509 PM MDT, a severe thunderstorm was located near Springer,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Springer and Abbott. 

This includes Interstate 25 between Mile Markers 404 and 416.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3625 10471 3642 10465 3633 10417 3609 10430
TIME...MOT...LOC 2309Z 286DEG 21KT 3632 10459 

HAIL...1.25IN
WIND...60MPH
 
$$

40
2 follow-up statements
265 
WWUS55 KABQ 302328
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
528 PM MDT SAT SEP 30 2017

NMC007-021-033-010000-
/O.CON.KABQ.SV.W.0472.000000T0000Z-171001T0000Z/
Harding-Mora-Colfax-
528 PM MDT SAT SEP 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN HARDING...NORTHEASTERN MORA AND SOUTHEASTERN COLFAX
COUNTIES...

At 527 PM MDT, a severe thunderstorm was located near Springer,
moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Springer and Abbott. 

This includes Interstate 25 between Mile Markers 404 and 414.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3625 10471 3638 10461 3634 10423 3634 10422
      3610 10432
TIME...MOT...LOC 2327Z 288DEG 12KT 3630 10452 

HAIL...1.50IN
WIND...60MPH
 
$$

40
010 
WWUS55 KABQ 302359
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
559 PM MDT SAT SEP 30 2017

NMC007-021-033-010009-
/O.EXP.KABQ.SV.W.0472.000000T0000Z-171001T0000Z/
Harding-Mora-Colfax-
559 PM MDT SAT SEP 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDING...
NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES WILL EXPIRE AT 600
PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3625 10471 3638 10461 3634 10423 3634 10422
      3610 10432
TIME...MOT...LOC 2359Z 286DEG 21KT 3630 10452 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 1:55 PM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Sep 30, 1:55 PM MDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
155 PM MDT Sat Sep 30 2017

.SYNOPSIS...
One more active weather afternoon and night before we get a break
Sunday into Monday. Storms should fire along a dry line Monday
evening on the eastern plains, and more widespread on Tuesday
afternoon and evening. A back door cold front will plunge south
Tuesday night into Wednesday with a fresh supply of moisture.
Wednesday through Thursday will be unsettled area wide before a
drying trend Friday into next weekend.

&&

.DISCUSSION...
Another busy afternoon underway with showers and thunderstorms firing
across northwest NM. A short wave trough over northern NM will keep
it active through the evening and into the night. Main weather threat
will be flash flooding as many areas are already saturated from rain
over the past week. Isolated severe weather is also possible.

Finally some drying Sunday in the wake of the short wave trough.
There will be much less storm coverage, while temperatures rise 5 to
10 degrees above today, mostly near normal.

Monday will be dry as well during the day, but a dry line may activate
on the far eastern plains Monday evening. This will spread moisture
west, making Tuesday afternoon and evening more active across much of
the east. A back door cold front will plunge south Tuesday night and
west Wednesday, increasing low level moisture over much of the state.
This means another round of widespread rain for Wednesday through
Thursday evening. Another drying trend for Friday and Saturday as a
trough swings through the state.

CHJ

&&

.FIRE WEATHER...
Wet conditions continue as showers and storms impact NM once again
today. Soil moisture values have improved even further across most
of northern and central NM, with the exception of some patchy areas
along the Arizona border. The next round of storms firing up near
the Cont Divide will shift east across NM and drop widespread
wetting rainfall again through this evening. More fog, low clouds,
and spotty showers overnight will taper off by sunrise Sunday.

Drier air over Arizona will move east across NM Sunday and trend
humidities 25 to 35% lower than today. Ventilation will improve to
excellent across the western half and good across the east. Temps
will trend nearly 10 degrees warmer with deeper mixing allowing for
some late day breezes. Overnight recoveries Monday morning will
still be very good all areas with wet soils in place.

The next upper level wave will approach the Great Basin Monday and
spread stronger winds over NM. Southwest winds of 25 to 35mph with
gusts as high as 50 mph are possible across western NM and over the
northeastern plains. Ventilation will be excellent all areas with
moderate to high haines and temps slightly above normal. Min RH will
range from 10 to 15% across the west to 20 to 30% across the east.

Low level moisture will begin surging northwest again across the
east Monday evening. Showers and storms are possible once again with
locally heavy rainfall. This moisture will continue advancing to the
northwest Tuesday and especially Wednesday as the upper level wave
deepens over Nevada. This will also help draw mid and upper level
moisture into the state and set the stage for at least scattered
showers and storms with locally heavy rainfall as far west as the
Cont Divide through Friday.

&&

.AVIATION...
18Z TAF CYCLE
Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR
most areas for a brief period aft 20Z before falling once again to
IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and
02Z however coverage does not appear to high enough for TEMPO at
sites other than KLVS. Farther west, TSRA ongoing will taper off for
a brief period thru 20Z then increase in coverage as a line of TSRA
thereafter. Shifted timing a tad later for Rio Grande Valley sites
with greatest confidence between 22Z and 01Z. Some of these storms
may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the
overnight will impact the central mt chain before clearing aft 08Z.
Drier air surging in from the west Sunday will finally shift active
weather east of NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  49  78  46  77 /  20   0   0   5
Dulce...........................  44  72  39  74 /  60   5   0   5
Cuba............................  47  73  44  75 /  40   0   0   5
Gallup..........................  44  76  41  77 /  10   0   0   0
El Morro........................  41  74  36  74 /  20   0   0   0
Grants..........................  45  76  40  78 /  20   0   0   0
Quemado.........................  46  75  43  76 /  10   0   0   0
Glenwood........................  52  81  50  83 /  10   0   0   0
Chama...........................  42  65  37  69 /  60  20   0   5
Los Alamos......................  51  73  48  74 /  50  10   5   5
Pecos...........................  50  72  47  75 /  60  20   5   5
Cerro/Questa....................  46  67  41  70 /  60  10   0   5
Red River.......................  41  59  37  65 /  60  10   5   5
Angel Fire......................  42  65  37  69 /  60  20   5   5
Taos............................  47  71  41  74 /  60  10   0   5
Mora............................  46  71  45  73 /  60  10   5   5
Espanola........................  54  78  49  79 /  40  10   0   5
Santa Fe........................  52  73  49  75 /  60  20   5   5
Santa Fe Airport................  52  76  46  78 /  60  20   5   5
Albuquerque Foothills...........  56  79  52  80 /  50  10   0   5
Albuquerque Heights.............  56  80  55  82 /  50  10   0   5
Albuquerque Valley..............  53  81  52  84 /  40  10   0   5
Albuquerque West Mesa...........  56  79  54  82 /  50  10   0   5
Los Lunas.......................  54  81  51  85 /  30  10   0   0
Rio Rancho......................  56  79  53  82 /  50  10   0   5
Socorro.........................  57  81  54  85 /  20   5   0   5
Sandia Park/Cedar Crest.........  52  73  47  76 /  60  10   5   5
Tijeras.........................  53  75  47  78 /  60  10   5   5
Moriarty/Estancia...............  51  77  46  79 /  50  10   5   5
Clines Corners..................  52  73  48  76 /  60  20   5   5
Gran Quivira....................  54  74  51  77 /  40  20   5   5
Carrizozo.......................  55  77  55  79 /  20  10   5   5
Ruidoso.........................  51  72  51  73 /  20  20   5   5
Capulin.........................  50  72  45  75 /  30  10  10  10
Raton...........................  49  75  45  77 /  30  10   5   5
Springer........................  50  76  47  78 /  30  10   5   5
Las Vegas.......................  50  73  48  76 /  60  10   5   5
Clayton.........................  56  77  54  78 /  30  10  10  10
Roy.............................  53  76  50  78 /  50  10  10   5
Conchas.........................  61  81  57  84 /  40  10  10   5
Santa Rosa......................  58  80  55  84 /  30  10   5   5
Tucumcari.......................  61  81  60  86 /  30  10  10  10
Clovis..........................  59  77  58  82 /  20  20  10  10
Portales........................  59  78  59  83 /  20  20  10  10
Fort Sumner.....................  60  79  58  83 /  30  20  10   5
Roswell.........................  61  83  59  87 /  20  10  10  10
Picacho.........................  54  79  55  82 /  30  20   5   5
Elk.............................  53  77  53  78 /  20  10   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 PM MDT this evening for the following
zones... NMZ503-504-506-507-510>521-527>529.

&&

40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
416 AM MDT Sat Sep 30 2017

NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
416 AM MDT Sat Sep 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect into this evening for portions of
central and northern New Mexico.

A few strong to severe storms are possible later this afternoon,
mainly between the Continental Divide and the Rio Grande Valley.
Large hail is the primary threat, with potential for significant hail
accumulation on roadways.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few severe storms are possible across the Eastern Plains Tuesday
afternoon and evening.

Locally heavy rainfall and potential flash flooding are possible by
the end of the work week across much of central and western New
Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Special weather statement, Sep 30, 3:44 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
344 PM MDT SAT SEP 30 2017

NMZ538-539-302230-
Eastern Lincoln County-Chaves County Plains-
344 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES UNTIL 430 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Arabela, or 33 miles west of Roswell, moving east
at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.

This storm will remain over mainly rural areas of southeastern
Lincoln and central Chaves Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3340 10520 3358 10514 3354 10478 3328 10487
TIME...MOT...LOC 2144Z 285DEG 10KT 3348 10509
Special weather statement, Sep 30, 3:47 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT SAT SEP 30 2017

NMZ538-539-302230-
Eastern Lincoln County-Chaves County Plains-
347 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 430 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Arabela, or 39 miles southeast of Corona, moving
southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.

This storm will remain over mainly rural areas of east central
Lincoln and north central Chaves Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3386 10530 3403 10510 3384 10473 3357 10499
      3358 10514 3366 10517
TIME...MOT...LOC 2147Z 309DEG 16KT 3387 10509
Special weather statement, Sep 30, 4:30 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
430 PM MDT SAT SEP 30 2017

NMZ527-528-302300-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
430 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL
500 PM MDT...

At 430 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 8 miles northeast of Springer, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maxwell.

This includes Interstate 25 between Mile Markers 415 and 428.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3639 10462 3655 10464 3668 10419 3638 10416
TIME...MOT...LOC 2230Z 256DEG 25KT 3648 10453

40
Local storm report, Sep 30, 4:44 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT SAT SEP 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             JEMEZ PUEBLO            35.62N 106.73W
09/30/2017  M0.88 INCH       SANDOVAL           NM   TWITTER FEED

            DIME TO NICKEL SIZE HAIL IN JEMEZ PUEBLO

&&

EVENT NUMBER ABQ1702209

GUYER
Special weather statement, Sep 30, 4:58 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT SAT SEP 30 2017

NMZ528-302330-
Far Northeast Highlands-
458 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springer, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springer.

This includes Interstate 25 between Mile Markers 405 and 419.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3624 10476 3640 10480 3652 10436 3627 10430
TIME...MOT...LOC 2258Z 255DEG 23KT 3633 10469

40
Special weather statement, Sep 30, 5:07 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
507 PM MDT SAT SEP 30 2017

NMZ507-519-302330-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
507 PM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 530 PM MDT...

At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Mesita to 15 miles southeast
of Acoma Pueblo. Movement was east at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Albuquerque and South Valley.

This includes Interstate 40 between Mile Markers 121 and 143.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3505 10722 3504 10663 3469 10703 3473 10751
      3475 10752
TIME...MOT...LOC 2307Z 261DEG 37KT 3500 10706 3474 10738

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:10 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Sep 29, 6:24 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia111 min
Sep 29, 6:41 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 7:03 PM MDTFlash Flood WarningABQSocorro, Valencia117 min
Sep 29, 7:20 PM MDTAreal Flood AdvisoryABQSocorro, Torrance115 min
Sep 29, 7:23 PM MDTSpecial Weather StatementABQLincoln37 min
Sep 29, 7:25 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Sep 29, 7:55 PM MDTSpecial Weather StatementABQSocorro35 min
Sep 29, 7:56 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 8:10 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 29, 8:28 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Sep 29, 8:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Sep 29, 8:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 29, 9:12 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia108 min
Sep 29, 9:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Sep 30, 7:57 AM MDTSpecial Weather StatementABQ33 min
Sep 30, 7:58 AM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 8:16 AM MDTSpecial Weather StatementABQ29 min
Sep 30, 8:54 AM MDTSpecial Weather StatementABQCatron36 min
Sep 30, 9:16 AM MDTRiver Flood AdvisoryABQSocorro6 hr
Sep 30, 9:17 AM MDTSpecial Weather StatementABQSan Juan28 min
Sep 30, 9:19 AM MDTSpecial Weather StatementABQ26 min
Sep 30, 10:12 AM MDTSevere Thunderstorm WarningABQMcKinley, Rio Arriba, Sandoval, San Juan18 min
Sep 30, 10:30 AM MDTSpecial Weather StatementABQ30 min
Sep 30, 10:32 AM MDTSpecial Weather StatementABQRio Arriba13 min
Sep 30, 11:04 AM MDTSpecial Weather StatementABQMcKinley26 min
Sep 30, 11:15 AM MDTSpecial Weather StatementABQRio Arriba30 min
Sep 30, 12:00 PM MDTSpecial Weather StatementABQRio Arriba15 min
Sep 30, 12:09 PM MDTSpecial Weather StatementABQ21 min
Sep 30, 12:30 PM MDTSpecial Weather StatementABQ15 min
Sep 30, 12:41 PM MDTSevere Thunderstorm WarningABQCatron, Cibola49 min
Sep 30, 12:47 PM MDTSpecial Weather StatementABQMcKinley28 min
Sep 30, 12:51 PM MDTSpecial Weather StatementABQMcKinley24 min
Sep 30, 1:39 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval111 min
Sep 30, 1:44 PM MDTSevere Thunderstorm WarningABQMcKinley31 min
Sep 30, 1:46 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Sep 30, 1:55 PM MDTSpecial Weather StatementABQCibola35 min
Sep 30, 2:05 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval40 min
Sep 30, 2:20 PM MDTTornado WarningABQMcKinley, Sandoval25 min
Sep 30, 2:25 PM MDTSevere Thunderstorm WarningABQRio Arriba50 min
Sep 30, 2:32 PM MDTSpecial Weather StatementABQValencia28 min
Sep 30, 2:32 PM MDTSevere Thunderstorm WarningABQSan Juan43 min
Sep 30, 2:44 PM MDTTornado WarningABQSandoval16 min
Sep 30, 2:48 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia42 min
Sep 30, 2:54 PM MDTTornado WarningABQCibola, Valencia36 min
Sep 30, 3:12 PM MDTSevere Thunderstorm WarningABQRio Arriba48 min
Sep 30, 3:13 PM MDTSpecial Weather StatementABQLincoln32 min
Sep 30, 3:15 PM MDTSevere Thunderstorm WarningABQSandoval60 min
Sep 30, 3:16 PM MDTSevere Thunderstorm WarningABQSandoval59 min
Sep 30, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 30, 3:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 30, 3:28 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 30, 3:31 PM MDTSevere Thunderstorm WarningABQBernalillo37 min
Sep 30, 3:36 PM MDTFlash Flood WarningABQLincoln114 min
Sep 30, 3:37 PM MDTSpecial Weather StatementABQ23 min
Sep 30, 3:44 PM MDTSpecial Weather StatementABQChaves46 min
Sep 30, 3:47 PM MDTSpecial Weather StatementABQLincoln43 min
Sep 30, 3:59 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia2 hr
Sep 30, 4:06 PM MDTSevere Thunderstorm WarningABQSandoval54 min
Sep 30, 4:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Sep 30, 4:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln48 min
Sep 30, 4:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 30, 4:28 PM MDTFlash Flood WarningABQChaves, Lincoln2 hr
Sep 30, 4:30 PM MDTSpecial Weather StatementABQColfax30 min
Sep 30, 4:42 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 4:58 PM MDTSpecial Weather StatementABQColfax32 min
Sep 30, 4:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln32 min
Sep 30, 5:02 PM MDTAreal Flood AdvisoryABQBernalillo118 min
Sep 30, 5:07 PM MDTSpecial Weather StatementABQValencia23 min
Sep 30, 5:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Socorro, Valencia55 min
Sep 30, 5:24 PM MDTSpecial Weather StatementABQSandoval36 min
Sep 30, 5:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Sep 30, 5:40 PM MDTSevere Thunderstorm WarningABQSandoval35 min
Sep 30, 5:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval22 min
Sep 30, 5:55 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 5:57 PM MDTSpecial Weather StatementABQBernalillo33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.